Alert archive / Nevada / Wind Advisories in 2007

Wind Advisory 15, NWS Elko, NV

September 19, 2007Eureka County, Lander County, White Pine County, Nevada

NWS Elko, NV issued this wind advisory at Sep 19, 2007, 4:35 AM PDT for Eureka County, Lander County, White Pine County, Nevada. It took effect at Sep 20, 2007, 11:00 AM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 19, 2007, 4:35 AM PDT (11:35 UTC)
In effect from
Sep 20, 2007, 11:00 AM PDT
Expired
Sep 20, 2007, 8:00 PM PDT
In force
9 hr
Issued by
NWS Elko, NV

Counties Eureka County, NV, Lander County, NV, White Pine County, NV

The radar

The Elko radar (KLRX), 123 km from the middle of the area, began a volume at 11:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 11.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2007-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2007-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3341 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KLKN 191135
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
435 AM PDT WED SEP 19 2007

NVZ013-035-037-192345-
/O.NEW.KLKN.WI.Y.0015.070920T1800Z-070921T0300Z/
/O.CON.KLKN.WI.Y.0014.070919T1800Z-070920T0300Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL...
AUSTIN...EUREKA...DIAMOND VALLEY
435 AM PDT WED SEP 19 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM PDT THIS EVENING FOR CENTRAL AND EAST CENTRAL NEVADA...
...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT THURSDAY FOR 
CENTRAL AND EAST CENTRAL NEVADA...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT THURSDAY FOR CENTRAL AND
EAST CENTRAL NEVADA. A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS
MORNING TO 8 PM PDT THIS EVENING FOR CENTRAL AND EAST CENTRAL NEVADA.

A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST
TODAY AND THURSDAY WILL CREATE A STRONG PRESSURE GRADIENT ACROSS
CENTRAL NEVADA. WINDS WILL INCREASE OUT OF THE SOUTH TO 25 TO 35
MPH MIDDAY TODAY...WITH GUSTS TO 45 MPH THIS AFTERNOON. WINDS WILL
SUBSIDE TONIGHT...BUT INCREASE AGAIN THURSDAY...TO 30 TO 40 MPH
MIDDAY...WITH GUSTS TO 50 MPH IN THE AFTERNOON.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING.

$$
5 follow-up statements
000 
WWUS75 KLKN 192141
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
241 PM PDT WED SEP 19 2007

NVZ013-035-037-201300-
/O.CON.KLKN.WI.Y.0014.000000T0000Z-070920T0300Z/
/O.CON.KLKN.WI.Y.0015.070920T1800Z-070921T0300Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL...
AUSTIN...EUREKA...DIAMOND VALLEY
241 PM PDT WED SEP 19 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

A WIND ADVISORY ALSO REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
THURSDAY.

A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST
TONIGHT AND THURSDAY WILL CREATE A STRONG PRESSURE GRADIENT ACROSS
CENTRAL NEVADA. SOUTH WINDS WILL SUBSIDE LATE THIS EVENING AND 
WILL GENERALLY BE 10 TO 20 MPH WITH ISOLATED GUSTS AROUND 30 MPH
THROUGH TONIGHT. SOUTHERLY WINDS WILL INCREASE ONCE AGAIN ON
THURSDAY...WHERE SUSTAINED WINDS OF 25 TO 35 MPH AND GUSTS AROUND
50 MPH ARE EXPECTED ACROSS CENTRAL NEVADA BY THURSDAY AFTERNOON.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING.

$$

TT
000 
WWUS75 KLKN 200249
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
749 PM PDT WED SEP 19 2007

NVZ013-035-037-210300-
/O.EXP.KLKN.WI.Y.0014.000000T0000Z-070920T0300Z/
/O.CON.KLKN.WI.Y.0015.070920T1800Z-070921T0300Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL...
AUSTIN...EUREKA...DIAMOND VALLEY
749 PM PDT WED SEP 19 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
THURSDAY...
...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE WIND ADVISORY FOR WEDNESDAY WILL EXPIRE AT 8 PM PDT THIS
EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
THURSDAY.

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
THURSDAY.

A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST
TONIGHT AND THURSDAY WILL CREATE A STRONG PRESSURE GRADIENT
ACROSS CENTRAL NEVADA. SOUTH WINDS WILL SUBSIDE LATE THIS EVENING
TO 10 TO 20 MPH WITH ISOLATED GUSTS TO 35 MPH THROUGH THE NIGHT.
SOUTHERLY WINDS WILL INCREASE ONCE AGAIN ON THURSDAY...WHERE
SUSTAINED WINDS OF 25 TO 35 MPH AND GUSTS AROUND 50 MPH ARE
EXPECTED ACROSS CENTRAL NEVADA BY THURSDAY AFTERNOON.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

LW
000 
WWUS75 KLKN 201104
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
404 AM PDT THU SEP 20 2007

NVZ013-035-037-202315-
/O.CON.KLKN.WI.Y.0015.070920T1800Z-070921T0300Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL...
AUSTIN...EUREKA...DIAMOND VALLEY
404 AM PDT THU SEP 20 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM PDT THIS EVENING FOR CENTRAL AND EAST CENTRAL NEVADA...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
PDT THIS EVENING FOR CENTRAL AND EAST CENTRAL NEVADA.

A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST
TODAY WILL CREATE A STRONG PRESSURE GRADIENT ACROSS CENTRAL
NEVADA AGAIN TODAY. SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH LATE THIS
MORNING... WITH GUSTS TO 45 MPH THIS AFTERNOON.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
000 
WWUS75 KLKN 202153
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
253 PM PDT THU SEP 20 2007

NVZ013-035-037-210300-
/O.CON.KLKN.WI.Y.0015.000000T0000Z-070921T0300Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL...
AUSTIN...EUREKA...DIAMOND VALLEY
253 PM PDT THU SEP 20 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A LOW PRESSURE SYSTEM ALONG THE CENTRAL CALIFORNIA COAST WILL
CONTINUE TO BRING VERY WINDY CONDITIONS TO CENTRAL NEVADA THROUGH
THIS EVENING. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH
WILL CONTINUE THROUGH EARLY EVENING...THEN BEGIN TO DECREASE.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

CEC
000 
WWUS75 KLKN 210237
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
737 PM PDT THU SEP 20 2007

NVZ013-035-037-210345-
/O.EXP.KLKN.WI.Y.0015.000000T0000Z-070921T0300Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL...
AUSTIN...EUREKA...DIAMOND VALLEY
737 PM PDT THU SEP 20 2007

...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE WIND ADVISORY FOR CENTRAL NEVADA WILL EXPIRE AT 8 PM PDT THIS
EVENING. WINDS ARE SUBSIDING AT THIS HOUR...ALTHOUGH WIND GUSTS
WILL REMAIN IN THE 20S PAST MIDNIGHT IN CENTRAL NEVADA.

$$

LW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Sep 19, 4:13 AM PDT, 22 minutes earlier.

Area forecast discussion, Sep 19, 4:13 AM PDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
413 AM PDT WED SEP 19 2007

.SYNOPSIS...A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA
COAST WILL BRING WINDY DAYTIME CONDITIONS TO CENTRAL NEVADA THROUGH
FRIDAY...WITH BREEZY CONDITIONS ELSEWHERE. ISOLATED SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...MAINLY NORTH. THE LOW
WILL LIFT THROUGH NEVADA FRIDAY NIGHT AND SATURDAY...BRINGING THE
CHANCE FOR LOCALLY HEAVY RAIN...AND COOLER TEMPERATURES.
&&

.SHORT TERM...TODAY THROUGH THURSDAY. THE SHORT-TERM MODELS AGREE ON
BRINGING A 500MB LOW SOUTH ALONG THE CALIFORNIA COAST FROM
PORTLAND THIS MORNING TO LAX THURSDAY AFTERNOON. 500MB WINDS WILL
BE 50KT OR MORE OVER CENTRAL NEVADA THRU THE PERIOD. SCATTERED
SHOWERS WILL BE POSSIBLE EXTREME WESTERN PORTIONS OF THE FCST AREA
THRU THURSDAY ASSOCIATED WITH THIS SYSTEM. ISOLATED TSTMS WILL BE
POSSIBLE THIS AFTERNOON NORTH AND OVER THE RUBIES WITH UNSTABLE
LIS...AND NORTHWEST THURSDAY ALTHO THERE IS SOME DISAGREEMENT
BETWEEN THE GFS AND NAM FOR THURSDAY.

WILL KEEP WIND ADVISORY FOR CENTRAL SECTIONS TODAY...AND ADD A WIND
ADVISORY FOR THE SAME AREAS FOR THURSDAY...AS WINDS SHOULD AT LEAST
AS HIGH. REA

.LONG TERM...THURSDAY NIGHT THROUGH NEXT TUESDAY. LATEST GFS AND
ECMWF MODEL RUNS IN GOOD AGREEMENT ON EVOLUTION AND MOVEMENT OF
STRONG H5 LOW...DIGGING SWRD ALONG CALIF COAST AND SITUATED JUST OFF
CENTRAL CALIF COAST BY THURS EVENING. BOTH INDICATE THE POSSIBILITY
OF SIGNIFICANT RAINFALL ACROSS MOST OF THE CWFA STARTING FRI NIGHT
AND POSSIBLY LASTING THROUGH THE WEEKEND. UPPER LEVEL LOW EXPECTED
TO TRACK NEWRD FROM THE SRN CALIF COASTLINE INTO CENTRAL NV FROM FRI
EVENING INTO SAT MORNING. MODELS SHOW ACCOMPANYING SURFACE COLD
FRONT PUSHING ACROSS THE AREA ON SAT AS 115 KT JET ENTERS THE AREA
FROM THE SOUTH. GFS OMEGA VALUES REFLECT THE SYSTEMS STRONG DYNAMIC
LIFT...VALUES ARE AS HIGH AS 15 TO 20 UB/S ACROSS ERN ELKO AND WHITE
PINE COUNTIES ON FRI NIGHT. WITH LI VALUES NEAR ZERO TO
-1...APPRECIABLE RAINFALL AND SOME THUNDER IS POSSIBLE IN THE
HEAVIER CONVECTIVE ACTIVITY...ESPECIALLY WITH A HINT OF SOME
SUBTROPICAL MOISTURE ENTERING THE ERN PORTIONS OF THE SYSTEM. RAISED
POPS TO 45-54 PERCENT ACROSS MOST OF THE AREA THROUGH SAT. SNOW
LEVELS WILL ALSO LIKELY FALL QUICKLY AS THE H5 LOW AND ASSOCIATED
COLD POOL PUSH INTO THE AREA...AS LOW AS 6500 FEET ACROSS PORTIONS
OF NRN NV. AS MENTIONED YESTERDAY...A FEW HIGHER ELEVATION MOUNTAIN
PASSES MAY SEE THEIR FIRST SNOW FLAKES OF THE SEASON AND MOUNTAINS
ABOVE 8000-9000 FEET WILL LIKELY SEE THEIR FIRST SNOW ACCUMULATION
BY SAT MORNING WITH MORE SNOW EXPECTED THROUGH THE DAY SAT. BY SUN
AM THE UPPER LEVEL LOW IS FORECAST TO TRACK EAST OF NV BUT
WRAP-AROUND MOISTURE WILL PERSIST ACROSS MOST OF ERN NV THROUGH THE
DAY. VERY COOL DAYTIME TEMPS ARE A CONCERN ON SUN. WITH H7 TEMPS
BETWEEN 0C TO -3C...HIGHS IN THE MID 50S NORTH TO MID 60S SOUTH ARE
VERY POSSIBLE. DECIDED TO LOWER SUN HIGH TEMPS A FEW MORE DEGREES
FROM PREVIOUS SHIFT BUT STILL DID NOT GO AS LOW AS MENTIONED ABOVE
FOR NOW. MIN TEMPS WILL ALSO BE A CHALLENGE WITH LOTS OF CLOUD
COVER...KEPT THEM NEAR NORMAL FOR NOW THROUGH THE WEEKEND. BY MON
AM...H5 LOW IS EXPECTED TO EJECT TO NE AS UPSTREAM KICKER PUSHES
INTO THE PACIFIC NW. MODELS SHOW WEST TO NWRLY FLOW ALOFT WITH
MAINLY SCT HIGH LEVEL CLOUDINESS ON MON AND TUES. LEFT POPS JUST
BELOW SLT CHC CATEGORY ON MON AM WITH DEPARTING H5 LOW. TEMPS SHOULD
SLOWLY INCREASE BACK TO NEAR NORMAL FOR THIS TIME OF THE YEAR BY
NEXT TUESDAY. AWG &&

.AVIATION...AN APPROACHING UPPER LEVEL SYSTEM WILL BRING MID LEVEL
CEILINGS...GENERALLY 10000 TO 15000 FEET...TO NORTHERN AND CENTRAL
NEVADA BEGINNING WEDNESDAY MORNING AND STRONG SOUTHWESTERLY
WINDS...WITH GUSTS IN THE 25 TO 40 KNOT RANGE...ACROSS ALL THREE
TWEB ROUTES BY LATE WEDNESDAY MORNING. THESE GUSTY WINDS WILL LINGER
THROUGH THE EVENING. AWG
&&

.FIRE WEATHER...A LOW DROPPING SOUTH ALONG THE CALIFORNIA COAST WILL
BRING WINDY CONDITIONS TO CENTRAL AND EAST CENTRAL NEVADA THRU
FRIDAY. ISOLATED THUNDERSTORMS...POSSIBLY DRY...WILL BE POSSIBLE
NORTHERN ZONE 452 THIS AFTERNOON AND NORTHWEST IN ZONE 451 THURSDAY
AFTERNOON. RELATIVE HUMIDITIES THIS AFTERNOON WILL DROP TO 12 TO 16
PERCENT ACROSS THE VALLEYS OF ZONES 455 AND 457...PROMPTING A RED
FLAG WARNING. AFTERNOON TEMPERATURES IN 455 AND 457 WILL COOL A BIT
THURSDAY...AND AGAIN FRIDAY...BRINGING RELATIVE HUMIDITIES INTO THE
15 TO 25 PERCENT RANGE THURSDAY...AND 20 TO 30 PERCENT FRIDAY.

THE CALIFORNIA LOW WILL LIFT NORTHEAST ACROSS THE FCST AREA FRIDAY
NIGHT AND SATURDAY. THIS WILL BRING LOCALLY HEAVY RAIN...STARTING
AS EARLY AS FRIDAY AFTERNOON IN ZONES 455 AND 457...AND SPREADING
ACROSS THE AREA FRIDAY NIGHT AND SATURDAY. SCATTERED SHOWERS WILL
LINGER NORTH ON SUNDAY. REA &&

.LKN WATCHES/WARNINGS/ADVISORIES...

RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES FROM NOON TO 8 PM
PDT TODAY FOR CENTRAL NV ZONES 455 AND 457.

WIND ADVISORY FOR CENTRAL NV FROM 11 AM TO 8 PM PDT TODAY...AND AGAIN
11 AM TO 8 PM PDT THURSDAY.
Hazardous weather outlook, Sep 18, 3:19 PM PDT, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
319 PM PDT TUE SEP 18 2007

NVZ013-035-037-191300-
NORTHERN NYE COUNTY-SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES-
WHITE PINE COUNTY-
319 PM PDT TUE SEP 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEVADA.

.DAY ONE...TONIGHT AND WEDNESDAY.

A LOW PRESSURE SYSTEM MOVING INTO NORTHERN CALIFORNIA
WEDNESDAY WILL BRING VERY WINDY CONDITIONS TO CENTRAL NEVADA
WEDNESDAY WHERE WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH AREA
EXPECTED. PLEASE SEE PRODUCT RNONPWLKN FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE LOW WILL LIFT NORTHEAST ACROSS NEVADA FRIDAY AND INTO THE
EARLY PART OF THE WEEKEND BRINGING A CHANCE OF SHOWERS.

SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO
STANDARD OPERATING PROCEDURES.

NVZ030>034-036-191300-
EXTREME EASTERN ELKO COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
NORTHERN LANDER AND NORTHERN EUREKA COUNTIES-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
319 PM PDT TUE SEP 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEVADA.

.DAY ONE...TONIGHT AND WEDNESDAY.

A LOW PRESSURE SYSTEM MOVING INTO NORTHERN CALIFORNIA
WEDNESDAY WILL BRING BREEZY CONDITIONS TO NORTHERN NEVADA
WEDNESDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE LOW WILL LIFT NORTHEAST ACROSS NEVADA FRIDAY AND INTO THE
EARLY PART OF THE WEEKEND BRINGING A CHANCE OF SHOWERS.

SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO
STANDARD OPERATING PROCEDURES.

CEC

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 3:06 PM PDTRed Flag WarningLKN29 hr

Nearby

Wind Advisories in Nevada, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.